# SDR 95ZZZX857

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52310
- Make and model: Boeing 727231
- Aircraft serial: 19829
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 297 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, THE RIGHT MAIN WHEELWELL DOOR LIGHT REMAINED ILLUMINATED; CYCLED LANDING GEAR.  FOUND DOOR HYDRAULIC ACTUATOR, MFG 7-3141-4, BYPASSING.  REPLACED RIGHT MLG DOOR ACTUATOR.  LANDING GEAR DOOR AND DOOR INDICATION SYSTEM OPERATION CHECKED NORMAL.  CHECK C-2 - 8-19-94 - MCI.
